# SDR 2008UALA01629

- Difficulty date: March 22, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N927UA
- Make and model: Boeing 737522
- Aircraft serial: 26649
- Aircraft time: 44,191 hours, 31,808 cycles
- Engine: Ge CFM56*
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 LE SLAT, OUTBD T/E REPAIR IS DELAMINATING FROM UPPER SKIN SURFACE.  MAJOR REPAIR: REPAIRED DELAMINATION.
